Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Na Song and
Zaiming Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We study the asymptotic properties of minimum distance estimator of drift parameter for a class of nonlinear scalar stochastic differential equations driven by mixed fractional Brownian motion. The consistency and limit distribution of this estimator are established as the diffusion coefficient tends to zero under some regularity conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/942307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/942307.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:942307
DOI: 10.1155/2014/942307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().